Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 2

The International Congress of Mathematicians at Zurich
W. F. Osgood.
Bull. Amer. Math. Soc. 4 (1897), 45-47
More Information
Full-text PDF     Request Permissions
The Detroit meeting of the American Association for the Advancement of Science
James McMahon.
Bull. Amer. Math. Soc. 4 (1897), 48-53
More Information
Full-text PDF     Request Permissions
Quaternions as numbers of four-dimensional space
Arthur S. Hathaway.
Bull. Amer. Math. Soc. 4 (1897), 54-57
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557553
Note on the invariants of $n$ points
Edgar Odell Lovett.
Bull. Amer. Math. Soc. 4 (1897), 58-59
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557554
Note on the fundamental theorems of Lie’s theory of continuous groups
Edgar Odell Lovett.
Bull. Amer. Math. Soc. 4 (1897), 59-63
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557555
A geometrical locus connected with a system of coaxial circles
Thomas F. Holgate.
Bull. Amer. Math. Soc. 4 (1897), 63-67
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557556
Condition that the line common to $N$—1 planes in an $N$ space may pierce a given quadric surface in the same space
Virgil Snyder.
Bull. Amer. Math. Soc. 4 (1897), 68-73
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557557
Notes
Bull. Amer. Math. Soc. 4 (1897), 80-83
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 4 (1897), 83-86
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Hydrodynamics, by Horace Lamb.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 4 (1897), 73-80
Review information
Full-text PDF